# SDR 06FDEA1175

- Difficulty date: March 21, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 48,201 hours, 8,717 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT STA XOS 550 LEADING EDGE CAVITY BEADED DOUBLER FOUND CRACKED.  CRACK ON RIGHT HAND WING STA XOS 550 LEADING EDGE CAVITY BEADED   DOUBLER   REPAIRED AS PER FEDEX EA 1-5730-95802, TITLE: WINGS - LEADING EDGE BEADED DOUBLER -PERMANENT REPAIR. THIS REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
